# SDR IPXA10M63472

- Difficulty date: October 29, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA30172
- Condition: Gouged
- Location: Bs 1811 L13-14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGE AT STA Y=1811, LONGERON 13R AND 14R.  DOUBLER REPAIR IAW EO MD11-5330-38106-B.
